Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 24 found articles
 
 
  Inequalities for the Grundy chromatic number of graphs
 
 
Title: Inequalities for the Grundy chromatic number of graphs
Author: Zaker, Manouchehr
Appeared in: Discrete applied mathematics
Paging: Volume 155 (2007) nr. 18 pages 6 p.
Year: 2007
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands